Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 47, NWS Cleveland, OH

June 27, 2015Summit County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 27, 2015, 11:11 AM EDT for Summit County, Ohio. It took effect at Jun 27, 2015, 11:54 AM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 11:11 AM EDT (15:11 UTC)
In effect from
Jun 27, 2015, 11:54 AM EDT
Expired
Jun 28, 2015, 8:14 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Summit County, OH

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 9.67 ft at Jun 27, 2015, 11:00 AM EDT.

actionminormoderate51006/2706/2806/29
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WGUS41 KCLE 271511
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 AM EDT SAT JUN 27 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Cuyahoga River At Old Portage

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC153-272311-
/O.NEW.KCLE.FL.W.0047.150627T1554Z-150628T1214Z/
/OLPO1.1.ER.150627T1554Z.150627T1800Z.150628T0614Z.NO/
1111 AM EDT SAT JUN 27 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Cuyahoga River At Old Portage
* From this morning until Sunday morning
* At 10:00 AM Saturday the stage was...9.1 feet 
* Minor flooding is forecast 
* Forecast...the river will rise to flood stage by 1130 am and should 
  crest near 12 feet this afternoon. 
* Flood stage is 10.5 feet 
* At 11.0 feet...Floodwaters will begin to affect areas along the 
  Cuyahoga River in Cuyahoga Falls and in Munroe Falls near Kennedy 
  Park.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159
1 follow-up statement
186 
WGUS81 KCLE 271900
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT SAT JUN 27 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Old Portage

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC153-271930-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-150628T1214Z/
/OLPO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
300 PM EDT SAT JUN 27 2015

The flood warning is cancelled for
  The Cuyahoga River At Old Portage.
* At  2:00 PM Saturday the stage was 9.0 feet. 
* Flood stage is 10.5 feet. 
* Forecast...the river crested below flood stage. 

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 27, 10:37 AM EDT, 34 minutes earlier.

Area forecast discussion, Jun 27, 10:37 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EDT SAT JUN 27 2015

.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL OCCLUDE OVER NORTH
CENTRAL OHIO BRINGING AREAS OF HEAVY RAIN TODAY. THE LOW MAKES
SLOW EASTWARD PROGRESS INTO SUNDAY BEFORE FINALLY PULLING AWAY TO
THE EAST COAST. A RIDGE WILL BUILD OVER THE OHIO VALLEY SUNDAY
NIGHT FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GREAT LAKES ON MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DRY-SLOT IS STARTING TO MOVE INTO OUR SOUTHWESTERN COUNTIES THIS
MORNING. THIS MAY SIGNAL THE END OF THE STEADY RAIN FOR SOME AREAS
BUT EXPECT BANDS OF SHOWERS TO CONTINUE TO DEVELOP SO WILL LEAVE
THE FLOOD WATCH IN TACT...ESPECIALLY SINCE SOME OF THESE AREAS
HAVE HAD 1-1.50 INCHES OF RAIN ALREADY. SHOWERS TODAY COULD
EASILY BRING ANOTHER HALF INCH OF RAIN. THE FIRST RIVER FLOOD
WARNING HAS BEEN ISSUED FOR EAGLE CREEK NEAR FINDLAY AND MORE WILL
FOLLOW AS WATER MAKES ITS WAY INTO THE RIVER SYSTEM.

HAVE ONLY MADE TWEAKS TO THE HOURLY POPS, WEATHER, AND
TEMPERATURES TO REFLECT THE CURRENT DRY SLOT...BUT ALLOWING FOR
SOME OF THAT TO FILL BACK IN THIS AFTERNOON. KEPT THE HEAVY RAIN
MENTION FOR THE STEADIER RAIN NORTH OF THE LOW AND ALSO ADDED IT
TO THE TS MENTION FOR THIS AFTERNOON ACROSS EASTERN OHIO WHERE THE
SLIGHT RISK FOR SEVERE IS ALSO LOCATED. TEMPERATURES ACROSS THE
CENTRAL HIGHLANDS INTO THE MAHONING VALLEY HAVE A CHANCE AT COMING
UP AND TOPPING 70 AFTER THE RAIN LETS UP SOME.

LOW PRESSURE WILL TRACK TO NORTH CENTRAL OHIO BY 18Z WITH THE
SYSTEM GOING THROUGH THE OCCLUSION PROCESS THIS AFTERNOON. 00Z GFS
REMAINS A FAST OUTLIER WITH THE EASTWARD PROGRESSION OF THE
LOW...WHILE THE NAM/SREF/RAP STILL SHOW THE LOW OVER NORTH CENTRAL
OHIO BY 00Z...WITH THE GEM/ECMWF IN THE MIDDLE. THE DEEPENING
UPPER LEVEL TROUGH TO THE WEST WITH STRONG DIVERGENCE ALOFT OVER
SE MICHIGAN FAVOR THE WESTWARD POSITION OF THE LOW. STRATIFORM
RAIN ON THE NORTH FLANK OF THE SYSTEM WILL REMAIN ACROSS NW OHIO
FOR MUCH OF THE DAY. MEANWHILE MORE INTENSE RAINFALL WITH
INCREASING THUNDERSTORMS WILL START TO FILL IN ACROSS THE WARM
SECTOR AND QUICKLY MOVE ACROSS NORTHEAST OHIO AHEAD OF THE MID-
LEVEL DRY SLOT THAT WILL EXTEND ALL THE WAY TO ERIE PA BY MID
AFTERNOON. BREAKS IN THE PRECIPITATION WILL FOLLOW BEHIND THE DRY
SLOT BUT WILL NOT RULE OUT SOME ADDITIONAL DEVELOPMENT ALONG THE
OCCLUDED FRONT.

GIVEN THE WET ANTECEDENT CONDITIONS...THE THREAT FOR FLOODING
WILL CONTINUE INTO TONIGHT. THE STORM PREDICTION CENTER HAS ALSO
BROUGHT THE SLIGHT RISK FOR SEVERE STORMS INTO NE
OHIO...INCLUDING THE AKRON AND YOUNGSTOWN AREAS. A LESSER THREAT
OF SEVERE WEATHER EXTENDS TO THE NORTH AND WEST. INSTABILITY MAY
BE A LIMITING FACTOR FOR SEVERE WEATHER BUT FORCING AHEAD OF THE
DRY SLOT WILL GIVE STORMS A BOOST. SHEAR IS PLENTIFUL AND AN
ISOLATED TORNADO WILL EVEN BE POSSIBLE AS THE WARM FRONT LIFTS
NORTH INTO THE AREA AND THEN OCCLUDES.

RIVERS WILL RISE FROM THE RECENT RAINFALL AND NUMEROUS RIVERS ARE
FORECAST TO GO INTO FLOOD. THE FASTER RESPONDING RIVERS SUCH AS
EAGLE CREEK AT FINDLAY/INDEPENDENCE/EAGLE CREEK PHALANX STATION WILL
BE SOME OF THE FIRST.

NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED IN NW
OHIO DOWNWIND OF LAKE ERIE. PERSISTENT CHANNELING DOWN THE LONG
FETCH OF THE LAKE WILL LEAD TO RISING WATER LEVELS. WATER LEVELS
ARE EXPECTED TO RISE AT LEAST 3 FEET FROM RECENT LEVELS BY
NOON...ON TOP OF ALREADY HIGH LAKE LEVELS. A COASTAL FLOOD WARNING
HAS BEEN ISSUED FOR LUCAS/OTTAWA/AND ERIE COUNTIES THROUGH 10PM.
SATURATED SOILS IN THIS AREA COULD ALSO CONTRIBUTE TO TREES BEING
TOPPLED...EVEN WITH THE SUB-ADVISORY LEVEL WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SWATH OF RAIN ASSOCIATED WITH THE MID-LEVEL DEFORMATION AND
FRONTOGENESIS ON THE BACK SIDE OF THE LOW WILL LINGER ACROSS EXTREME
NW OHIO THROUGH THE EVENING BEFORE STARTING TO DECREASE AND PULL
EAST OVERNIGHT. ADDITIONAL RAINFALL TONIGHT COULD BE AS MUCH AS A
HALF INCH ACROSS NORTH CENTRAL OHIO. ALTHOUGH RAIN WILL START TO
TAPER OFF IN MANY AREAS OVERNIGHT...RUN-OFF WILL CONTINUE AND NEW
FLOODING MAY STILL DEVELOP.

SUNDAY NIGHT WILL BE THE DRY PERIOD BEFORE ANOTHER LOW PRESSURE
SYSTEM DROPS INTO THE WESTERN GREAT LAKES THROUGH THE NORTHWEST
FLOW. RAIN WILL SPREAD EAST ACROSS THE AREA AGAIN ON MONDAY
AFTERNOON AND CONTINUE MONDAY NIGHT. RAINFALL WILL GENERALLY BE A
HALF INCH OR LESS WITH THIS SYSTEM.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TROUGH RIDGE COUPLETS CONTINUE TO BE THE STORY IN THE EXTENDED
FORECAST. WED MORNING A TROUGH WILL BE EXITING THE REGION WITH
RESIDUAL SHOWERS AND THUNDERSTORMS. BY THU A SHALLOW SHORTWAVE
RIDGE ALOFT WILL FACILITATE SFC HIGH PRESSURE...KEEPING POPS LOW
INTO THE FIRST HALF OF FRIDAY. BY FRIDAY NIGHT THE RIDGE WILL BE
PUSHING OF THE NEW ENGLAND COAST AND ANOTHER SHORTWAVE WILL BE
DIVING ACROSS THE MIDSECTION OF THE COUNTRY. THIS WAVE WILL BECOME
INCREASINGLY AMPLIFIED AS IT SLOWLY PROPAGATES EAST THROUGH
SUNDAY. SHOWERS AND STORMS WILL BE HIGHLIGHTED DURING THIS PERIOD
AS THE TROUGH AXIS APPROACHES. AS IS TYPICALLY THE CASE...THE
MODELS BEGIN TO DIVERGE BY DAY 7. THE DAY 6 AND 7 FORECAST IS A
COMPROMISE BETWEEN THE GFS AND EC.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
ALL TERMINALS ARE RAINING WITH THE EXCEPTION OF KERI. CIGS HAVE
DROPPED TO MOSTLY IFR OR LOWER ACROSS MOST OF NORTHERN OHIO WITH THE
RAIN. POCKETS OF LIFR CIGS NOW STRETCH FROM KFDY...KMFD...AND KCAK.
NOT EXPECTING THE CIGS TO IMPROVE MUCH THROUGHOUT THE DAY. IN
FACT...GUIDANCE HINTS AT LIFR CIGS BECOMING MORE WIDESPREAD. NOT
READY TO JUMP ON THIS QUITE YET BUT HINT AT THE POSSIBILITY IN THE
TAFS WITH MENTION OF SCT DECKS LESS THAN 1K FEET. THE HEAVIEST RAIN
SHOWERS ARE NOW MOSTLY ON THE NORTHERN AND EASTERN SIDES OF THE LOW
THAT IS NOW CENTERED ACROSS WEST-CENTRAL OHIO. EXPECTING THE RAIN TO
FILL BACK IN SOME AROUND THE LOW AS IT DEEPENS. THERE WILL CERTAINLY
BE LULLS IN THE SHOWER ACTIVITY THROUGHOUT THE
AFTERNOON...ESPECIALLY FROM KMFD EAST. TIMING THESE BREAKS BEYOND
THE FIRST SIX HOURS WILL BE A CHALLENGE...AT LEAST INITIALLY. THIS
IS ALSO WHERE CONVECTION IS MOST LIKELY TO GET GOING THIS
AFTERNOON AS WELL. THE WIND SHOULD CONTINUE TO PICK UP THROUGH THE
DAY AND GUST TO 30 KNOTS OR MORE AT TIMES. TONIGHT THE WIND WILL
DIMINISH SOME AND BECOME LESS GUSTY.

OUTLOOK...WIDESPREAD NON VFR EXPECTED SATURDAY EVENING THROUGH
SUNDAY IN WIDESPREAD RAIN. NON VFR EXPECTED AGAIN MONDAY AND
MONDAY NIGHT AND WEDNESDAY.

&&

.MARINE...
LOW PRESSURE HAS NOT DEEPENED AS FAR AS EARLIER EXPECTED. SO FAR
WINDS HAVE ONLY TOUCHED GALES ACROSS THE WESTERN BASIN AND BELIEVE
IT IS GOING TO BE DIFFICULT TO EXCEED 30 KNOTS ELSEWHERE. WILL
CONTINUE TO MONITOR THE SITUATION AND MAKE CHANGES TO THE GALES
WARNING IF NEEDED. WATER LEVELS ACROSS THE WESTERN BASIN HAVE
INCREASED BUT SINCE WINDS HAVE BEEN A BIT MORE NORTHERLY THE
VOLUME OF WATER PUSHED INTO THE WESTERN BASIN HAS BEEN MINIMAL. IF
WINDS DO NOT INCREASE AS MUCH AS EARLIER THINKING THEN WATER
LEVELS IN THE WESTERN BASIN WILL NOT BE ELEVATED. WILL MONITOR
THIS THROUGH THE AFTERNOON.

PREVIOUS DISCUSSION...
IT WILL NOT BE A GOOD WEEKEND FOR BOATING ON LAKE ERIE. WAVES
WILL BUILD TO 9 TO 12 FEET ON THE OPEN LAKE AS A SURFACE LOW
BOTTOMS OUT NEAR THE SOUTHERN SHORE TODAY. STRONG EAST TO
NORTHEAST FLOW WILL DEVELOP TODAY IN RESPONSE TO THE
LOW...BECOMING GALE FORCE BY AFTERNOON. LAKESHORE FLOODING IS A
REAL CONCERN GIVEN THE CURRENT WATER LEVELS/TRENDS ON THE LAKE. A
LAKESHORE FLOOD WARNING HAS BEEN ISSUED FOR LUCAS/OTTAWA/ERIE
COUNTIES. SPEEDS SHOULD DIMINISH AFTER MIDNIGHT ALLOWING WATER
LEVELS TO RECOVER. WESTERLY FLOW WILL DEVELOP ON SUNDAY.

A RIDGE WILL CROSS THE LAKE ON MONDAY BRIEFLY CHANGING THE FLOW
TO SOUTHERLY. ANOTHER LOW WILL CROSS THE LAKE MONDAY NIGHT INTO
TUESDAY WITH WINDS AGAIN BECOMING WESTERLY. WILL LIKELY NEED SMALL
CRAFT HEADLINES BEHIND THIS SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR OHZ003-007-
     009>012-089.
     FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
     LAKESHORE FLOOD WARNING UNTIL 10 PM EDT THIS EVENING FOR
     OHZ003-007-009.
PA...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR PAZ001.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ142>146-162>166.
     GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ147>149-167>169.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/OUDEMAN
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...MAYERS
MARINE...MAYERS/MULLEN
Hazardous weather outlook, Jun 27, 5:08 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
508 AM EDT SAT JUN 27 2015

OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-280915-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

OHZ010>012-089-PAZ001-280915-
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING
THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

OHZ003-007-009-280915-
LUCAS-OTTAWA-ERIE OH-
508 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   LAKESHORE FLOOD WARNING.
   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING
ARE APPRECIATED.

LEZ142>146-162>166-280915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
508 AM EDT SAT JUN 27 2015

...GALE WARNING IN EFFECT UNTIL 3 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

LAKESHORE FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR
LUCAS...OTTAWA...AND ERIE COUNTIES UNTIL 10 PM TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-147>149-167>169-280915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
508 AM EDT SAT JUN 27 2015

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 3 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:59 PM EDTLakeshore Flood WatchCLEErie, Lucas, Ottawa, Sandusky4 hr
Jun 27, 3:53 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa20 hr
Jun 27, 7:13 AM EDTRiver Flood WarningCLEHancock23 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLECuyahoga18 hr
Jun 27, 12:00 PM EDTRiver Flood WarningCLETrumbull42 hr
Jun 27, 12:41 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Jun 27, 12:49 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Trumbull9 hr
Jun 27, 1:03 PM EDTAreal Flood AdvisoryCLEErie, Lorain6 hr
Jun 27, 2:01 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood10 hr
Jun 27, 2:22 PM EDTAreal Flood AdvisoryCLELake4 hr
Jun 27, 3:42 PM EDTAreal Flood WarningCLELucas, Wood68 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELorain19 hr
Jun 27, 3:48 PM EDTRiver Flood WarningCLELake10 hr
Jun 27, 3:50 PM EDTAreal Flood WarningCLELake6 hr
Jun 27, 4:14 PM EDTSmall Craft AdvisoryCLE29 hr
Jun 27, 4:40 PM EDTRiver Flood WarningCLELake7 days
Jun 27, 4:46 PM EDTAreal Flood WarningCLEOttawa, Sandusky48 hr
Jun 27, 5:03 PM EDTRiver Flood WarningCLESandusky, Wood7 days
Jun 27, 5:13 PM EDTRiver Flood WarningCLETrumbull39 hr
Jun 27, 5:52 PM EDTRiver Flood WarningCLEHancock31 hr
Jun 27, 6:02 PM EDTRiver Flood WarningCLELucas, Wood7 days
Jun 27, 6:46 PM EDTAreal Flood AdvisoryCLEAshtabula12 hr
Jun 27, 7:13 PM EDTRiver Flood WarningCLEMarion29 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.